# SDR UIEA2019080984972

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 70,009 hours, 16,375 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYS SCATTERED RETURNS ACROSS ENTIRE DISPLAY WITH NO PRECIP IN VICINITY.  PERFORMED WX RADAR OPERATIONAL TEST IAW AMM 34-43-00. OPS TEST OK, NO DEFECTS NOTED AT THIS TIME.
